Potential theory for hyperbolic SPDEs

By Robert C. Dalang, E. Nualart. 2004

68 citations recorded by the source corpus.

We give general sufficient conditions which imply upper and lower bounds for the probability that a multiparameter process hits a given set E in terms of a capacity of E related to the process. This extends a result of Khoshnevisan and Shi [Ann. Probab. 27 (1999) 1135–1159], where estimates for the hitting probabilities of the (N,d) Brownian sheet in terms of the (d−2N) Newtonian capacity are obtained, and readily applies to a wide class of Gaussian processes. Using Malliavin calculus and, in particular, a result of Kohatsu-Higa [Probab. Theory Related Fields 126 (2003) 421–457], we apply these general results to the solution of a system of d nonlinear hyperbolic stochastic partial differential equations with two variables. We show that under standard hypotheses on the coefficients, the hitting probabilities of this solution are bounded above and below by constants times the (d−4) Newtonian capacity. As a consequence, we characterize polar sets for this process and prove that the Hausdorff dimension of its range is min (d,4) a.s.

Subfields: Demography, Finance

View Paper: https://www.semanticscholar.org/paper/750138179821fd9cea1ef01f75bf042422c2e4a0

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Demography

  1. Yimin Xiao
  2. Stefano De Marco
  3. C. Lacaux
  4. Hermine Bierm'e
  5. Davar Khoshnevisan
  6. E. Nualart
  7. Robert C. Dalang

In Finance

  1. Yimin Xiao
  2. Hermine Bierm'e
  3. C. Lacaux
  4. Robert C. Dalang
  5. Davar Khoshnevisan
  6. Stefano De Marco
  7. E. Nualart
  8. Dongsheng Wu

Citations in the corpus